Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A four-vertices theorem for ruled surfaces

Author: P. Jha
Journal: Proc. Amer. Math. Soc. 52 (1975), 343-344
MSC: Primary 53A05
MathSciNet review: 0375096
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The skewness of distribution of an orientable closed ruled surface satisfies a four-vertices theorem.

References [Enhancements On Off] (What's this?)

  • V. R. Chariar, Note on transversals which meet consecutive generators of a ruled surface at a constant angle, Bull. Calcutta Math. Soc. 37 (1945), 133–136. MR 15252
  • Heinrich W. Guggenheimer, Differential geometry, McGraw-Hill Book Co., Inc., New York-San Francisco-Toronto-London, 1963. MR 0156266
  • ---, Geometrical applications of integral calculus, Lectures on Calculus, edited by K. O. May, Holden-Day, San Francisco, Calif., 1967.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05

Additional Information

Keywords: Ruled surface, skewness of distribution, four-vertices theorem
Article copyright: © Copyright 1975 American Mathematical Society